# SDR TSAA9626096

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AL
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 71 - OGG-HNL - NR 2 ENGINE FIRE WARNING CAME ON.  ACCOMPLISHED ENGINE FIRE PROCEDURES AND SHUTDOWN.  LIGHT WENT OUT AFTER 5 SEC.  CAME ON AGAIN JUST PRIOR TO LANDING AND DISCHARGED RIGHT BOTTLE AND THEN LEFT BOTTLE.  LIGHT CONTINUED TO GO ON AND OFF.  MX CLEANED ALL LOOP CONNECTORS OF OIL.  SYSTEM CHECKS GOOD.  REPLACED BOTH NR 1 AND NR 2 FIRE BOTTLES.  GROUND OPS AND SQUIB CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
